About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 469270, 12 pages
http://dx.doi.org/10.1155/2012/469270
Research Article

Iterative Schemes for Fixed Point Computation of Nonexpansive Mappings

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 18 December 2011; Accepted 3 February 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Rudong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rudong Chen, “Iterative Schemes for Fixed Point Computation of Nonexpansive Mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 469270, 12 pages, 2012. doi:10.1155/2012/469270